The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (206 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 1, 2003, pp. 229–238
DOI: 10.4171/ZAA/1142

Published online: 2003-03-31

On Positive-off-Diagonal Operators on Ordered Normed Spaces

Anke Kalauch[1]

(1) Technische Universität Dresden, Germany

On a normed space X ordered by a cone K we consider a continuous linear operator A from X to X of the following kind: If a positive continuous functional f attains 0 on some positive element x, then f(Ax) is greater or equal to 0. If X is a vector lattice, then such operators can be represented as sI + B, where B is a positive operator, I is the identity and s is a real number. We generalize this assertion for weaker assumptions on X, using the Riesz decomposition property.

Keywords: Positive-off-diaganol operators, ordered normed spaces, Riesz decomposition property

Kalauch Anke: On Positive-off-Diagonal Operators on Ordered Normed Spaces. Z. Anal. Anwend. 22 (2003), 229-238. doi: 10.4171/ZAA/1142